Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Karlı, D. (2016). An extension of a boundedness result for singular integral operators. Colloquium Mathematicum, 145(1), 15-33. doi:10.4064/cm6722-1-2016"
Now showing items 1-1 of 1
(Polska Akademia Nauk, 2016-03-30)We study some operators originating from classical Littlewood–Paley the- ory. We consider their modification with respect to our discontinuous setup, where the un- derlying process is the product of a one-dimensional ...